# SDR CALA2023121303636

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,907 hours, 27,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3404302
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FRO ROW 22 TO 28 INOP. FOUND M1760 POWER SUPPLY WITH BLOWN FUSE. REMOVED AND REPLACED FUSE REF MM 33-51-06. NO HELP. REMOVED AND REPLACED PWR SUPPLY REF MM 33-51-06. NO HELP. FOUND WIRE BROKEN AT SEAT TO SIDEWALL CONNECTOR D12054.  REMOVED AND REPLACED PIN AT EMERGENCY LIGHT RACEWAY AT POSITION 22 ABC, EMERGENCY ISLE PATH LIGHTS OP CHK GOOD, OK TO CONTINUE.
